Convergence Properties of the Symmetric and Unsymmetric Successive Overrelaxation Methods and Related Methods release_mubgnzary5do3n5rn5h66mprz4

by David M. Young

Published in Mathematics of Computation by JSTOR.

1970   Volume 24, Issue 112, p793

Archived Files and Locations

application/pdf  1.2 MB
file_qajagbohr5afff4ako2ihbb6lq
www.ams.org (web)
web.archive.org (webarchive)
application/pdf  1.2 MB
file_mueodhib3rektfewnrg5qdq5ni
web.archive.org (webarchive)
www.ams.org (web)
Read Archived PDF
Preserved and Accessible
Type  article-journal
Stage   published
Year   1970
Container Metadata
Open Access Publication
Not in DOAJ
In Keepers Registry
ISSN-L:  0025-5718
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: 199aec57-db7d-4837-9ced-c8be73e4dae6
API URL: JSON